# SDR 98FDEA00133

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BELT FRAME DENTED AT RIVET INSTALLATION BS 1090, O/B OF STR 2R.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-40-3.
